# SDR SWAA094777

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 69,943 hours, 63,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Missing
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL EMERGENCY EXIT LIGHT LENS COVER MISSING.  REPAIRED LIGHT PER EA.
